MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CL-977
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 04/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post operatively on a gynecological procedure, the surgeon used an absorbable suturing device to closed the wound and while the patient was recovering the wound was disinfected twice a day with iodophor and treated twice a day with far infrared radiation, however the patient complaint that the wound had a foreign body sensation accompanied by pain.Upon checking round of perineal wounds was found and necrosis, exudation, and heavy odor were seen.The absorbable sutures were exposed in strips, and the perineal wounds were diagnosed as poorly healed.To resolve the issue the surgeon had to removed the unabsorbed suture thread at the patient and performed an intervention to used a secondary medical silk to prepare sutures.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key10240570
Report Number9612501-2020-00964
Device Sequence Number14163633
Product Code GAM
UDI-Device Identifier10884521044241
UDI-Public10884521044241
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberCL-977
Device Catalogue NumberCL-977
Device Lot NumberD9G2643FY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient Weight66